Please use this identifier to cite or link to this item:
|Title:||Constructions for q-ary constant-weight codes||Authors:||Chee, Yeow Meng
|Keywords:||DRNTU::Science::Mathematics::Discrete mathematics::Combinatorics||Issue Date:||2007||Source:||Chee, Y. M., & Ling, S. (2007). Constructions for q-ary constant-weight codes. IEEE transactions on information theory, 53(1), 135-146.||Series/Report no.:||IEEE transactions on information theory||Abstract:||This paper introduces a new combinatorial construction for q-ary constant-weight codes which yields several families of optimal codes and asymptotically optimal codes. The construction reveals intimate connection between q-ary constant-weight codes and sets of pairwise disjoint combinatorial designs of various types.||URI:||https://hdl.handle.net/10356/91733
|ISSN:||0018-9448||DOI:||10.1109/TIT.2006.887499||Rights:||IEEE Transactions on Information Theory © copyright 2007 IEEE Institute of Electrical and Electronics. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. http://www.ieee.org/portal/site.||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.